(Closed) just started birth control pills– digestive weirdness. . . help!

posted 6 years ago in Intimacy
Post # 3
Member
3692 posts
Sugar bee
  • Wedding: December 2011

This could be something that works itself out.  I’d give it a couple of months unless this is just constant for that whole time.  

Hormones do all sorts of funky stuff.  (TMI, but…) I get loose stools before and during the beginning of my period.  And around that time, I also have to pee a lot.

Post # 4
Member
3553 posts
Sugar bee
  • Wedding: August 2014

I’m on birthcontrol and I always get ridiculously gassy during my period when I’m off the pills. My Gyn says that it is something to do with the progesterone leves (can’t remember if they drop or increase). If you pill has progesterone in it it might have something to do with that, hopefully your body will adjust and you’ll go back to being normal. I’d imagine that it takes your body more than 48 hours to adjust transcription levels on your hormone related genes (some genes just take a long time to regulate and adjust).

Post # 6
Member
3553 posts
Sugar bee
  • Wedding: August 2014

@Creiddylad:  I’m a biochemist, not a geneticist, but I do know that homones work at a very low concentration. It is posible that your cells would have mRNA floating around for a bit even after trascripton levels were down regulated, which would lead to a lag in the decrease of actual hormone being produced by your body. It varies between different mRNAs but I think they can hang around from a few hours to a few weeks depending on how well they are protected from degradation.

The topic ‘just started birth control pills– digestive weirdness. . . help!’ is closed to new replies.

Find Amazing Vendors